# SDR 96UAL900049

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Leaking
- Location: Nr 2l Slide
- Component: Pico, D29835193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2L EVACUATION SLIDE REMOVED FOR EXPIRATION OF TIME.  SHOP FOUND MINOR SEAM LEAK ON THE TUBE DIRECTLY UNDER THE GIRT.  REPAIRED SEAM LEAK, NON-STRUCTUAL.
